The orbifold chow ring of toric deligne-mumford stacks

Lev A. Borisov, Linda Chen, Gregory G. Smith

Research output: Contribution to journalArticlepeer-review

164 Scopus citations
Original languageEnglish (US)
Pages (from-to)193-215
Number of pages23
JournalJournal of the American Mathematical Society
Volume18
Issue number1
DOIs
StatePublished - Jan 2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Keywords

  • Chow ring
  • Crepant resolution
  • Deligne-Mumford stack
  • Toric variety

Cite this